Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
8 Posts
Discussion Starter · #1 ·
I was on CIPRO 500mg/2/day for a possible prostatis for three weeks but the discomfort could have been IBS. GP put me on the medication as a precaution. While on it, it changed my IBS, mainly in where I had pain and losened stools and gave me moregas, but no D. It made me very nervous and aggitated with muscle aches, and rotten making the IBS worse and me more anxious making the IBS worse etc. I took Culterelle for two weeks after stopping the CIPRO and I suppose it helped, but I also felt it gave me more gasand perhaps D. So I stopped it. You know IBS: never sure what causes what and why you feel it there and not somewhere else.I still don't feel that the IBS was what it was before I took the CIPRO and wonder if anyone has experience if there is a recovery time from taking CIPRO and what the effects are during it.Thanks.
 

·
Registered
Joined
·
8 Posts
Discussion Starter · #3 ·
Thanks for the information. Did you find that the antibiotics had any other effects while on them. I had joint and muscle aches and nervousness. This surprised me. I had taken the same medication ten years ago for the same issue without any side effects. The location of pain/discomfort from IBS, my main complaint over the years, seems to be in different locations since I stopped the antibiotic, and that puzzles me.
 
1 - 2 of 2 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top